# SDR USAA2012013000010

- Difficulty date: December 8, 2011
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - CORROSION ON DOOR THRESHOLD ATTACH ANGLE BETWEEN BS 312 TO BS 344, WL 208, LBL 53.  REPLACED DOOR THRESHOLD ATTACH ANGLE BETWEEN BS 312 TO BS 344, WL 208, LBL 53 IAW B737-300 SRM 51-40-02-0G FIG 8 & 12.
